Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 68, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 27, 2014, 9:23 PM CDT. It took effect at Oct 28, 2014, 4:28 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2014, 9:23 PM CDT (02:23 UTC)
- In effect from
- Oct 28, 2014, 4:28 AM CDT
- Expired
- Oct 29, 2014, 10:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
270 WHUS73 KGRB 280223 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 923 PM CDT MON OCT 27 2014 ...GUSTY WEST WINDS DEVELOPING TUESDAY MORNING... .GUSTY WEST WINDS WILL DEVELOP EARLY TUESDAY MORNING AS A LOW PRESSURE SYSTEM DEPARTS INTO CANADA. THE WEST WINDS WILL LIMIT WAVE ACTION ON THE BAY AND NEARSHORE WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-281030- /O.NEW.KGRB.SC.Y.0068.141028T1200Z-141029T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 923 PM CDT MON OCT 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT WEDNESDAY. * WINDS...WEST 15 TO 25 KTS TUESDAY AND TUESDAY EVENING...VEERING NORTHWEST BY WEDNESDAY MORNING. GUSTS TO 30 KTS POSSIBLE. * WAVES...2 TO 4 FT. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
6 follow-up statements
717 WHUS73 KGRB 280928 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 428 AM CDT TUE OCT 28 2014 ...GUSTY WEST WINDS EXPECTED TODAY AND TONIGHT... .GUSTY WEST WINDS ARE EXPECTED TODAY AND TONIGHT AS A STORM SYSTEM CONSOLIDATES TO THE NORTH OF LAKE SUPERIOR. WINDS WILL DIMINISH WEDNESDAY AS THE STORM BEGINS TO PULL AWAY FROM THE AREA...AND HIGH PRESSURE BUILDS IN FROM THE WEST. LMZ521-522-541>543-281730- /O.EXT.KGRB.SC.Y.0068.141028T0928Z-141029T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 428 AM CDT TUE OCT 28 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY THROUGH WEDNESDAY MORNING. GUSTS TO 30 KNOTS ARE POSSIBLE. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY AND TONIGHT ON THE BAY AND ON THE LAKE ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
403 WHUS73 KGRB 281601 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CDT TUE OCT 28 2014 ...GUSTY WEST WINDS EXPECTED TODAY AND TONIGHT... .GUSTY WEST WINDS ARE EXPECTED TODAY AND TONIGHT AS A STORM SYSTEM CONSOLIDATES TO THE NORTH OF LAKE SUPERIOR. WINDS WILL DIMINISH WEDNESDAY AS THE STORM BEGINS TO PULL AWAY FROM THE AREA...AND HIGH PRESSURE BUILDS IN FROM THE WEST. LMZ521-522-541>543-290015- /O.CON.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1101 AM CDT TUE OCT 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY THROUGH WEDNESDAY MORNING. GUSTS TO 30 KNOTS ARE POSSIBLE. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY AND TONIGHT ON THE BAY AND ON THE LAKE ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
847 WHUS73 KGRB 282104 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 PM CDT TUE OCT 28 2014 ...GUSTY WEST WINDS CONTINUE TONIGHT... .GUSTY WEST WINDS WILL CONTINUE TONIGHT AS A STORM SYSTEM CONSOLIDATES TO THE NORTH OF LAKE SUPERIOR. WINDS WILL DIMINISH WEDNESDAY AS THE STORM BEGINS TO PULL AWAY FROM THE AREA...AND HIGH PRESSURE BUILDS IN FROM THE WEST. LMZ521-522-541>543-290515- /O.CON.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 404 PM CDT TUE OCT 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY THROUGH WEDNESDAY MORNING. GUSTS TO 30 KNOTS ARE POSSIBLE. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY AND TONIGHT ON THE BAY AND ON THE LAKE ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
728 WHUS73 KGRB 290225 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CDT TUE OCT 28 2014 ...GUSTY WEST WINDS TONIGHT... .GUSTY WEST WINDS WILL CONTINUE TONIGHT DUE TO A STORM SYSTEM TO THE NORTH OF LAKE SUPERIOR. WINDS WILL DIMINISH WEDNESDAY AS THE STORM BEGINS TO PULL AWAY FROM THE AREA...AND HIGH PRESSURE BUILDS IN FROM THE WEST. LMZ521-522-541>543-291030- /O.CON.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 925 PM CDT TUE OCT 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY THROUGH WEDNESDAY MORNING. GUSTS TO 30 KNOTS ARE POSSIBLE. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY AND TONIGHT ON THE BAY AND ON THE LAKE ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
608 WHUS73 KGRB 290848 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CDT WED OCT 29 2014 ...GALES LIKELY LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... A DEEPENING LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES REGION LATE THURSDAY NIGHT INTO FRIDAY MORNING WILL BRING NORTH GALES AS THE SYSTEM DEPARTS THE AREA. LMZ521-522-541>543-291700- /O.CON.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/ /O.NEW.KGRB.GL.A.0002.141031T0900Z-141101T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 348 AM CDT WED OCT 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. * WINDS...NORTH WINDS WILL INCREASE TO 30 KNOTS...WITH GALE FORCE GUSTS OF 40 TO 45 KNOTS LATE THURSDAY NIGHT INTO FRIDAY AFTERNOON. THE WINDS WILL GRADUALLY SUBSIDE FRIDAY AFTERNOON AND FRIDAY NIGHT. * WAVES OF 4 TO 8 FEET ARE EXPECTED FRIDAY MORNING INTO FRIDAY AFTERNOON...THEN GRADUALLY SUBSIDE LATE FRIDAY AFTERNOON AND FRIDAY NIGHT. * WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED EARLY THIS MORNING...BUT WINDS WILL BE DIMINISHING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ JS/RE
043 WHUS73 KGRB 291503 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 AM CDT WED OCT 29 2014 ...GALES LIKELY LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... A DEEPENING LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES REGION LATE THURSDAY NIGHT INTO FRIDAY MORNING WILL BRING NORTH GALES AS THE SYSTEM DEPARTS THE AREA. LMZ521-522-541>543-292315- /O.EXP.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/ /O.CON.KGRB.GL.A.0002.141031T0900Z-141101T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1003 AM CDT WED OCT 29 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTH WINDS WILL INCREASE TO 30 KNOTS...WITH GALE FORCE GUSTS OF 40 TO 45 KNOTS LATE THURSDAY NIGHT INTO FRIDAY AFTERNOON. THE WINDS WILL GRADUALLY SUBSIDE FRIDAY AFTERNOON AND FRIDAY NIGHT. * WAVES OF 4 TO 8 FEET ARE EXPECTED FRIDAY MORNING INTO FRIDAY AFTERNOON...THEN GRADUALLY SUBSIDE LATE FRIDAY AFTERNOON AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 6:43 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Oct 27, 6:43 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 643 PM CDT MON OCT 27 2014 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 331 PM CDT MON OCT 27 2014 AN ENERGETIC 24-HOUR PERIOD COMING UP ACROSS NE WI AS A CDFNT SWEEPS THRU THE AREA TNGT...FOLLOWED BY THE PASSAGE OF A SHORTWAVE TROF AND WRAP-AROUND MOISTURE FOR TUE. MAIN FCST CHALLENGES TO BE THE EXTENT OF PCPN TNGT ASSOCIATED WITH THE CDFNT AND HOW FAR SOUTH TO TAKE PCPN CHCS ON TUE. THE 19Z MSAS SFC ANALYSIS INDICATED AN AREA OF LOW PRES OF NE IA WITH AN INVERTED TROF N-NW TO ANOTHER LOW PRES OVER EXTREME WRN ONTARIO. A WRMFNT EXTENDED NE FROM THE IA LOW THRU E-CNTRL WI WITH TEMPS SOUTH OF THIS BOUNDARY SOARING PAST 70 DEGS. A CDFNT STRETCHED SW FROM THE IA LOW THRU THE SRN PLAINS. PCPN WAS MORE WIDESPREAD ACROSS THE UPR MS VALLEY/MIDWEST BETWEEN THE CDFNT AND AN APPROACHING UPR TROF LOCATED OVER THE PLAINS. PCPN WAS MORE ISOLATED OVER FAR NE WI JUST NORTH OF THE WRMFNT. A MORE GENERAL PCPN EVENT IS EXPECTED ACROSS THE ENTIRE FCST AREA THIS EVENING AS THE SFC LOW CONTS TO TRACK NE INTO E-CNTRL WI BY 06Z TUE AND ERN UPR MI BY 12Z TUE. THE CDFNT WL SWEEP THRU ALL BUT THE LAKESHORE AREAS BY MIDNGT AND WL HELP PROVIDE THE LIFT NECESSARY FOR PCPN DEVELOPMENT. PCPN AMOUNTS SHOULD BE RELATIVELY MINOR (ROUGHLY 0.10-0.25") DUE TO BETTER MID-LEVEL FORCING TRAILING THE CDFNT OVER THE UPR MS VALLEY IN ASSOCIATION WITH THE STRONG SHORTWAVE TROF. PCPN TRENDS ARE EXPECTED TO DIMINISH OVER CNTRL WI AFTER MIDNGT AS ALL THE MDLS BRING A DRY SLOT INTO THE SW QUADRANT OF THE STATE. MIN TEMPS TO RANGE FROM THE LWR 40S N-CNTRL WI...TO AROUND 50 DEGS E-CNTRL WI. THE SHORTWAVE TROF SWINGS THRU WI TUE MORNING WITH THE DRY SLOT SHIFTING INTO ERN WI. A NOTICEABLE INCREASE IN WIND SPEEDS CAN ALSO BE EXPECTED TUE MORNING WITH GUSTS > 30 MPH AT TIMES UNDER THIS DRY SLOT. BY TUE AFTERNOON...THE WRN GREAT LAKES REGION TO BE UNDER A COLD...CYCLONIC FLOW WITH WRAP-AROUND MOISTURE IMPACTING THE NRN HALF OF THE STATE. CANNOT RULE OUT A CHC OF RAIN SHWRS THRU THE DAY ACROSS NRN WI...WHILE SRN SECTIONS TO STAY DRY WITH A FEW PEEKS OF SUNSHINE AT TIMES. CAA TO ALREADY BE UNDER WAY TUE MORNING WITH 8H TEMPS FALLING INTO THE -1 TO -3C RANGE BY 00Z WED. MAX TEMPS ARE EXPECTED TO BE IN THE UPR 40S N-CNTRL...TO THE MID 50S E-CNTRL. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 331 PM CDT MON OCT 27 2014 WRAP AROUND CLOUDS AND PRECIPITATION WILL AFFECT MUCH OF THE AREA FROM TUESDAY NIGHT INTO WEDNESDAY AS A UPPER LOW TRACKS OVER THE NORTHERN GREAT LAKES REGION. THE UPPER LOW WILL DRAG A SHORT WAVE TROUGH OVER THE AREA TUESDAY NIGHT FOR A FOCUS OF CONVECTION IN ADDITION TO THE WRAP AROUND PCPN ACROSS THE NORTH. CAA WITH THE WRAP AROUND WILL PRODUCE A LIGHT MIX ACROSS THE NORTH LATE WED NIGHT. WITH THE BUILDING RIDGE TO THE WEST...THE FORECAST AREA WILL REMAIN UNDER A NORTHWEST FLOW ALOFT FOR THE REMAINDER OF THE WEEK. SOME PROGS SUGGEST A WEAK SHORT WAVE SLIDES OVER THE AREA LATER WEDNESDAY NIGHT INTO THURSDAY MORNING. BUT MODELS CONTINUE TO PROG A STRONGER S/W TROUGH TO DIVE INTO THE GREAT LAKES REGION THURSDAY NIGHT INTO FRIDAY. THIS SHORT WAVE WILL INCLUDE A STRONGER COLD FRONT WITH H8 TEMPS DROPPING TO -8 TO -10 C BY FRIDAY MORNING OVER THE ENTIRE FORECAST AREA. GOING FORECAST OF A SHOWER MIX TURNING TO MAINLY SNOW SHOWERS APPEARS REASONABLE. FOR THE WEEKEND...DRY CONDITIONS WITH MODIFYING TEMPERATURES ARE EXPECTED AT THE ONSET AS THE UPPER RIDGE BUILDS INTO THE AREA. PRECIPITATION CHANCES RETURN FOR THE LATER HALF OF THE WEEKEND AS THE RETURN FLOW ON THE BACKSIDE OF THE UPPER RIDGE WORKS INTO THE AREA. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 628 PM CDT MON OCT 27 2014 A SFC LOW AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...ACCOMPANIED BY SHOWERS/ISOLD TSTMS AND ASSOCIATED MVFR CIGS/VSBYS. THE SHOWERS WILL TAPER OFF FROM SW TO NE DURING THE OVERNIGHT HOURS...AS THE SYSTEM EXITS THE AREA. SCATTERED SHOWERS WILL RETURN TO NORTH CENTRAL WI BY AROUND MIDDAY TUESDAY... AS AN UPPER LEVEL DISTURBANCE SHIFTS THROUGH THE REGION. THE REST OF THE REGION SHOULD HAVE MOSTLY CLOUDY AND DRY CONDITIONS ON TUESDAY...WITH VFR CIGS MAINLY 3500-5000 FT AGL. WEST WINDS WILL INCREASE AFTER THE FRONTAL PASSAGE...WITH GUSTS TO 25-30 KTS EXPECTED DURING THE DAYTIME PERIOD ON TUESDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......TDH AVIATION.......KIECKBUSCH
Hazardous weather outlook, Oct 27, 2:42 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 242 PM CDT MON OCT 27 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 242 PM CDT MON OCT 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING FOR ALL OF NORTHEAST WISCONSIN...AND LATE TONIGHT FOR EASTERN WISCONSIN AHEAD OF A COLD FRONT. SOME STORMS COULD PRODUCE SMALL HAIL...BUT SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-281945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 242 PM CDT MON OCT 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH MOST OF TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TUESDAY AND TUESDAY NIGHT...AND ALSO ON THURSDAY NIGHT INTO FRIDAY. AK/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 11:34 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano, Waupaca | 56 min |
| Oct 28, 12:20 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 55 min |
| Oct 28, 1:15 AM CDT | Special Marine Warning | GRB | 75 min |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.